MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE POR M/L 29MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY

DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE POR M/L 29MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Model Number 1294-54-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address fracture below the tibia implant and loosening of the tibial component at the unknown interface.Unknown cement was used.It was reported that the tc3 and mbt tray components were explanted, the fracture was reduced and plated by another surgeon.An attune revision construct was implanted in place.No surgical delay.Doi: (b)(6) 2021 dor: (b)(6) , 2021 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination, but review of the x-ray confirms the reported tibial bone fracture.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
MBT TRAY SLEEVE POR M/L 29MM
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12127539
Report Number1818910-2021-14485
Device Sequence Number3428176
Product Code NJL
UDI-Device Identifier10603295026402
UDI-Public10603295026402
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-54-000
Device Catalogue Number129454000
Device Lot NumberH11443
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 3; MBT TRAY SLEEVE POR M/L 29MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA DI AUG12MMCO,SZ4RGHT; PFC*SIGMA DI AUG16MMCO,SZ4RGHT; PFC*SIGMA TC3 FEM RT SZ4; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S4,17.5; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 115X10MM FLUTED; UNIVERSAL STEM 75X12MM FLUTED; MBT REVISION CEM TIB TRAY SZ 3; MBT TRAY SLEEVE POR M/L 29MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC SIGMA FEM POST AUG SZ4 8MM; PFC*SIGMA DI AUG12MMCO,SZ4RGHT; PFC*SIGMA DI AUG16MMCO,SZ4RGHT; PFC*SIGMA TC3 FEM RT SZ4; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S4,17.5; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 115X10MM FLUTED; UNIVERSAL STEM 75X12MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR